# SDR DALA2023112009541

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION FRAME 20 TO FR 21 INTERNAL SKIN LEVEL STR 42L IN AFT AVIONIC COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH ER/A 612896-14 REV. ORIGINAL. (0069897)
